Existence and uniqueness of solutions of ordinary differential
Doklady Akademii Nauk, Tome 320 (1991) no. 4, pp. 799-803
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_320_4_a5,
author = {L. D. Kudryavtsev},
title = {Existence and uniqueness of solutions of ordinary differential},
journal = {Doklady Akademii Nauk},
pages = {799--803},
year = {1991},
volume = {320},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_320_4_a5/}
}
L. D. Kudryavtsev. Existence and uniqueness of solutions of ordinary differential. Doklady Akademii Nauk, Tome 320 (1991) no. 4, pp. 799-803. http://geodesic.mathdoc.fr/item/DAN_1991_320_4_a5/